MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH RADIOGRAPHY 7300 C; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH RADIOGRAPHY 7300 C; SYSTEM, X-RAY, STATIONARY
Model Number RADIOGRAPHY 7300 C
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Codes Pain (1994); Unspecified Musculoskeletal problem (4535)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the system was not tracking properly and the tube was very difficult to move manually.This resulted in a shoulder injury to the user, and other staff members were unable to use the room.The device was not in clinical use at the time, and no patient harm occurred.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The radiography 7300 c is a high-end digital radiography system equipped with a height-adjustable patient support table and a ceiling suspension system featuring a motorized, movable tube assembly with an integrated control handle.The system incorporates a philips x-ray generator and a pixium 4343rce flat-panel detector, forming the core of the radiography image chain.One key component is the ceiling suspension motorized (csm).The csm3 variant allows free longitudinal and transverse movement along the ceiling rails.Its telescoping column enables vertical motion of the tube assembly, collimator, and control grip, allowing precise positioning during radiographic procedures.Philips received a complaint on radiography 7300 c indicating that the system was not tracking properly and the tube was very difficult to move manually.This resulted in a shoulder injury to the user, and other staff members were unable to use the room.The device was not in clinical use at the time, and no patient harm occurred.The remote service engineer (rse) reported that no error messages were observed and that the system logs or philips remote service (prs) could not be accessed.The remote control was not functioning, resulting in loss of auto-tracking, although auto-tracking via the ceiling suspension (cs) button remained operational; the remote may not be charging or may require reconfiguration, as it was replaced in august.The system was described as very heavy to move in all directions, with locking issues above the table, while the wall stand operated normally.It was unclear whether the brakes were engaging and releasing correctly.Despite the stiffness, the system remained operational with a green ¿ready¿ status, though it felt significantly heavier than the site¿s other unit.A similar issue had occurred previously, during which the geometry positions and the remote were recalibrated.During the onsite visit, the field service engineer (fse) confirmed that the stiffness mainly affected vertical movement.Following technical support specialist (tss) guidance, the fse adjusted the counterweight spring unit to favor upward motion and submitted all measurements and information to the business innovation unit (biu) for further review, with a possible spring replacement planned for the new year.No parts were replaced, as the issue is related to the mechanical spring-tension mechanism.The system met the service specifications for the work performed and was returned to use.Based on the information available and the testing conducted, the cause of the reported problem was issue with the vertical movement.Investigation is in-progress.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The radiography 7300 c is a high-end digital radiography system equipped with a height-adjustable patient support table and a ceiling suspension system featuring a motorized, movable tube assembly with an integrated control handle.The system incorporates a philips x-ray generator and a pixium 4343rce flat-panel detector, forming the core of the radiography image chain.One key component is the ceiling suspension motorized (csm).The csm3 variant allows free longitudinal and transverse movement along the ceiling rails.Its telescoping column enables vertical motion of the tube assembly, collimator, and control grip, allowing precise positioning during radiographic procedures.Philips received a complaint on radiography 7300 c indicating that the system was not tracking properly and the tube was very difficult to move manually.This resulted in a shoulder injury to the user, and other staff members were unable to use the room.The device was not in clinical use at the time, and no patient harm occurred.The remote service engineer (rse) reported that no error messages were observed and that the system logs or philips remote service (prs) could not be accessed.The remote control was not functioning, resulting in loss of auto-tracking, although auto-tracking via the ceiling suspension (cs) button remained operational; the remote may not be charging or may require reconfiguration, as it was replaced in august.The system was described as very heavy to move in all directions, with locking issues above the table, while the wall stand operated normally.It was unclear whether the brakes were engaging and releasing correctly.Despite the stiffness, the system remained operational with a green ¿ready¿ status, though it felt significantly heavier than the site¿s other unit.A similar issue had occurred previously, during which the geometry positions and the remote were recalibrated.During the onsite visit, the field service engineer (fse) confirmed that the stiffness mainly affected vertical movement.Following technical support specialist (tss) guidance, the fse adjusted the counterweight spring unit to favor upward motion and submitted all measurements and information to the business innovation unit (biu) for further review, with a possible spring replacement planned on this year.No parts were replaced, as the issue is related to the mechanical spring-tension mechanism.The system met the service specifications for the work performed and was returned to use.Based on recent impact assessments and review of complaint trends, philips decided to address this issue through a field correction using a field change order (fco).The decision was driven by an increased number of similar complaints associated with systems supplied by a new supplier.The system was confirmed to be within the scope of the planned fco, which includes inspection and replacement of weight compensating spring of the ceiling suspension and is planned for implementation at the site.This issue does not pose a regulatory compliance risk; however, in a worst-case scenario, product usability may be affected.Based on the information available and the testing conducted, the cause of the reported problem was issue with the cs vertical movement.No significant muscle or bone injury was reported.Currently, the user is taking anti-inflammatory medications and has been able to return to limited daily activities, with difficulty sleeping at night due to the pain.The device was restored to full functionality and returned to clinical use.Further inspection and follow-up actions will be completed as part of the planned fco implementation.Updated conclusion code grid.Updated evaluation results code grid.

Brand Name
RADIOGRAPHY 7300 C
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key23802519
Report Number3003768251-2025-000157
Device Sequence Number15792857
Product Code MQB
UDI-Device Identifier00884838116016
UDI-Public(01)00884838116016
Combination Product (Y/N)N
Initial Reporter CountryGI
PMA/510(K) Number
K233662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRADIOGRAPHY 7300 C
Device Catalogue Number712037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown